# SDR UPS97823305

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231N
- Condition: Corroded
- Location: Bs 290 33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, C-1 BACKUP LATCH FITTING CORRODED BEYOND LIMITS 33R AT FS 290 NR 2 FWD.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-1-20.
